Linear and multilinear algebra, 0308-1087

Journal

ISSNs0308-1087

Research output

  1. 1987
  2. Published

    On a theorem of M. Marcus and H. Minc and a little known expansion formula for permanents

    Kräuter, A. R., 1987, In : Linear and multilinear algebra. 20, p. 367-371

    Research output: Contribution to journalArticleResearchpeer-review

  3. 1984
  4. Published

    Erratum to: "On convertible (0,1)-matrices''

    Kräuter, A. & Seifter, N., 1984, In : Linear and multilinear algebra. 15 (1984), p. 191

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Some properties of the permanent of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1984, In : Linear and multilinear algebra. 15 (1984), p. 207-223

    Research output: Contribution to journalArticleResearchpeer-review

  6. 1983
  7. Published

    On convertible (0,1)-matrices

    Kräuter, A. & Seifter, N., 1983, In : Linear and multilinear algebra. 13 (1983), p. 311-322

    Research output: Contribution to journalArticleResearchpeer-review